[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 13, Issue 2 (2-2020) ::
JSS 2020, 13(2): 441-460 Back to browse issues page
Feasible Generalized Rdge Robust Estimator in Semiparametric Regression Models
Mahdi Roozbeh * , Morteza Amini
Abstract:   (6164 Views)

‎In many fields such as econometrics‎, ‎psychology‎, ‎social sciences‎, ‎medical sciences‎, ‎engineering‎, ‎etc.‎, ‎we face with multicollinearity among the explanatory variables and the existence of outliers in data‎. ‎In such situations‎, ‎the ordinary least-squares estimator leads to an inaccurate estimate‎. ‎The robust methods are used to handle the outliers‎. ‎Also‎, ‎to overcome multicollinearity ridge estimators are suggested‎. ‎On the other hand‎, ‎when the error terms are heteroscedastic or correlated‎, ‎the generalized least squares method is used‎. ‎In this paper‎, ‎a fast algorithm for computation of the feasible generalized least trimmed squares ridge estimator in a semiparametric regression model is proposed and then‎, ‎the performance of the proposed estimators is examined through a Monte Carlo simulation study and a real data set.

Keywords: ‎Breakdown Point‎, ‎Generalized Cross Validation‎, ‎Least Trimmed Squares Estimator‎, ‎Outliers‎, ‎Semiparametric Regression Model.
Full-Text [PDF 232 kb]   (1568 Downloads)    
Type of Study: Research | Subject: Applied Statistics
Received: 2017/10/17 | Accepted: 2018/06/29 | Published: 2019/08/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Roozbeh M, Amini M. Feasible Generalized Rdge Robust Estimator in Semiparametric Regression Models. JSS 2020; 13 (2) :441-460
URL: http://jss.irstat.ir/article-1-560-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 13, Issue 2 (2-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 45 queries by YEKTAWEB 4639